# SDR CALA2024062500101

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 76,906 hours, 28,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Not Seated
- Location: L1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DOORS LIGHT ON AT 85 KTS REJECTED TAKEOFF. 1L HANDLE WAS 1-3 IN CHES AJAR.  CLEANED AND INSPECTED DOOR LATCHES AND PERFORMED OPS CK OF DOOR, VERIFIED DOOR LATCHES NORMAL PER AMM 52-11-00 , OPS CHECKS GOOD . CREW REPORTED NORMAL BRAKING NO INSP REQUIRED PER AMM 05-51-07-210-801. AC OK TO CONTINUE
